# SDR CA001129014

- Difficulty date: November 10, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 2613 · Overheat Detection
- Part: Element
- Condition: Failed
- Location: 14 Stage Duct
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB AT FL160 RT 14 STAGE DUCT MESSAGE WITH AURAL WARNING WITH ANTI ICE ON. CREW CARRIED OUT QRH PROCEDURE AND TRIED UNSUCCESSFULLY TO RESET THE SYSTEM, MESSAGE CLEARED WHEN RT THRUST LEVER RETARDED. MAINTENANCE ACTION: FOUND 14 STAGE DUCT ELEMENT TOUCHING THE DUCTING. MOVEMENT OF THE ELEMENT AND TEST OF THE SYSTEM CONCLUDED THIS PROBLEM.
